Solvability of elliptic problems with boundary conditions of Bitsadze–Samarskiǐ type
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 701-706 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1985_21_4_a17,
     author = {A. L. Skubachevskii},
     title = {Solvability of elliptic problems with boundary conditions of {Bitsadze{\textendash}Samarskiǐ} type},
     journal = {Differencialʹnye uravneni\^a},
     pages = {701--706},
     year = {1985},
     volume = {21},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a17/}
}
TY  - JOUR
AU  - A. L. Skubachevskii
TI  - Solvability of elliptic problems with boundary conditions of Bitsadze–Samarskiǐ type
JO  - Differencialʹnye uravneniâ
PY  - 1985
SP  - 701
EP  - 706
VL  - 21
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DE_1985_21_4_a17/
LA  - ru
ID  - DE_1985_21_4_a17
ER  - 
%0 Journal Article
%A A. L. Skubachevskii
%T Solvability of elliptic problems with boundary conditions of Bitsadze–Samarskiǐ type
%J Differencialʹnye uravneniâ
%D 1985
%P 701-706
%V 21
%N 4
%U http://geodesic.mathdoc.fr/item/DE_1985_21_4_a17/
%G ru
%F DE_1985_21_4_a17
A. L. Skubachevskii. Solvability of elliptic problems with boundary conditions of Bitsadze–Samarskiǐ type. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 701-706. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a17/